2019
Том 71
№ 9

All Issues

Shunkov V. P.

Articles: 8
Article (Russian)

On Frobenius groups with noninvariant factor SL 2(3)

Kozulin S. N., Senashov V. I., Shunkov V. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 6. - pp. 765–777

We obtain a criterion for the unsimplicity of an infinite group containing the infinite class of the Frobenius groups $L_g = \langle a, g^{-1} a g\rangle$ with complement $SL_2 ( 3 )$.

Article (Russian)

Groups with handles of order different from three

Kozulin S. N., Senashov V. I., Shunkov V. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 8. - pp. 1030–1042

We obtain a test for the unsimplicity of an infinite group.

Brief Communications (English)

On Placement of Prime Order Elements in a Group

Shunkov V. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 6. - pp. 881-884

We characterize a class of T 0-groups related to the infinite Burnside groups of odd period.

Brief Communications (Russian)

$T_0$-group and its place in the theory of groups

Shunkov V. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 4. - pp. 572-576

A class of $T_0$-groups is characterized which is closely associated with free Burnside groups with odd period not less than 665. Examples based on the well-known Adyan and Olshanskii constructions are given. In addition, the place of a finite group in the class of all groups is indicated.

Article (Ukrainian)

Sufficient criterion for the existence of a 2-complete part of a group

Shunkov V. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 6. - pp. 827–835

We obtain a sufficient condition for the existence of a 2-complete part of a group.

Article (Ukrainian)

On primary elements in groups

Shunkov V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1070–1077

Article (Ukrainian)

Groups with finite periodic part

Shunkov V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 374-384

Article (Ukrainian)

On the theory of polycyclic groups

Shunkov V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 2. - pp. 222–231